Research Repository

Browse by Author: Dragan, Vasile

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dragan, Vasile, Mukaidani, Hiroaki and Shi, Peng (2012) Near Optimal Linear Quadratic Regulator for a Class of Stochastic Systems Modeled by Singularly Perturbed Ito Differential Equations with State and Control Multiplicative White Noise. ICIC Express Letters, 6 (3). pp. 595-602. ISSN 1881-803X

Dragan, Vasile, Mukaidani, Hiroaki and Shi, Peng (2012) The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed itô differential equations. SIAM Journal on Control and Optimization, 50 (1). pp. 448-470. ISSN 0363-0129 (print) 1095-7138 (online)